Michigan, 2010Damaging Winds in Michigan, June 18, 2010
June 18, 2010 · NWS IWX · 19 events in 5 counties and zones
A strong mid level trough and resultant increased wind field interacted with a stationary boundary and moderate instability. A long lived squall line developed across Illinois and moved east into far southern Lower Michigan.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $18,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong mid level trough and resultant increased wind field interacted with a stationary boundary and moderate instability. A long lived squall line developed across Illinois and moved east into far southern Lower Michigan. Numerous reports of trees, tree limbs and power lines were blown down with winds more than 70 mph at times.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 18, 2:53 PM EST, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 18, 2:53 PM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT FRI JUN 18 2010
.SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT.
...ZONE ISSUANCE WILL BE DELAYED WITH WATCH ISSUANCE ANTICIPATED...
MAIN FOCUS WILL BE ON THE NEXT 6 TO 12 HOURS AS CONVECTIVE COMPLEX
ACROSS EASTERN IA/WESTERN IL RACES EAST.
INCREASINGLY UNSTABLE ATMOSPHERE FOUND FROM MUCH OF ILLINOIS INTO
WESTERN PORTIONS OF THE FORECAST AREA. MORNING CONVECTION DID LITTLE
TO STIFFLE DAYTIME HEATING AND MSTR TRANSPORT TODAY...ALLOWING
CONDITIONS TO CONTINUE TO BECOME MORE PRIMED FOR SHOWERS AND
THUNDERSTORMS. 18Z SOUNDING FROM KILX SHOWED A GENERALLY UNCAPPED
ATMOSPHERE WITH OVER 4000 J/KG OF CAPE AND LI'S PUSHING -11 C.
COORDINATION WITH SPC AND NEW SWOMCD WATCH WILL LIKELY BE ISSUED
WITHIN THE NEXT HOUR OR SO. HWO WAS UPDATED EARLIER TO INCREASE
THE WORDING...ESPECIALLY IN WESTERN AREAS. GRIDS NOW REFLECT
LIKELY POPS FOR THE TIME BEING WITH A MENTION OF SVR WESTERN AREAS
FROM 23Z TO 03Z AND EXPANDING EAST THROUGH 6Z. CONVECTION MAY END
BEFORE THEN BUT CAN DEAL WITH LATER WITH UPDATES. NO CHANGES MADE
BEYOND 6Z INTO TOMORROW WITH POTENTIAL FOR ADDITIONAL UPSTREAM
CONVECTION IF PORTIONS OF IOWA CAN RECOVER QUICK ENOUGH.
ON SATURDAY...COLD FRONT SHOULD BE MOVING THROUGH THE AREA..WITH THE
GREATEST THREAT FOR SHOWERS AND STORMS CONFINED TO SE/E AREAS. WILL
LET MID SHIFT FINE TUNE CHANCES AS CONVECTION THIS EVENING/OVERNIGHT
MAY PLAY A ROLE IN EVOLUTION OF TOMORROWS PRECIP CHANCES.
&&
.LONG TERM...
SUNDAY THROUGH FRIDAY...MOST OF THE PERIOD WILL REMAIN ACTIVE WITH A
CHANCE FOR STORMS AS A FLAT UPPER RIDGE REMAINS TO THE SOUTH AND AS
WEAK UPPER LEVEL SYSTEMS MOVE RAPIDLY EAST ACROSS THE NORTHERN
CONUS. KEPT TEMPERATURES ABOVE NORMAL MONDAY THROUGH WEDNESDAY AS
VERY WARM SOUTH TO SOUTHWEST FLOW SHOULD PERSIST. THE OPERATIONAL
GFS AND ECMWF RUNS ARE IN REASONABLE AGREEMENT WITH EACH OTHER WITH
A WARM AND ACTIVE PERIOD THROUGH MUCH OF THE WEEK. ROUNDS OF STORMS
ARE POSSIBLE...ESPECIALLY LATE AFTERNOON/EARLY EVENING AS A WEAK
FRONT UNDULATES ACROSS THE AREA WITH PRECIPITABLE WATER VALUES 1.4
TO 1.8 INCHES.
&&
.AVIATION...
WHILE MODEST CHANGES WILL BE MADE...OVERALL IDEA WILL REMAIN
INTACT FOR 18Z TAFS. MAIN SHOW WILL LIKELY BE TOWARDS OR AFTER 00Z
BUT CAN'T RULE OUT CONVECTION THIS AFTERNOON. WILL LEAVE OUT ANY
MENTION THROUGH 00Z FOR NOW. WILL HAVE TEMPO CONTINUE AT KSBN WITH
SOME SPEED UP OF ARRIVAL TIME TO CLOSER TO 00Z BASED ON
EXTRAPOLATION OF IOWA CONVECTION. FURTHER CHANGES WILL BE NEEDED
AS CONVECTIVE EVOLUTION BECOMES MORE DEFINED. NO CHANGES BEYOND
12Z WITH MESOSCALE PROCESSES TONIGHT DICTATING WHAT MAY OCCUR
TOMORROW.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SHORT TERM...FISHER
LONG TERM...SKIPPER
AVIATION...FISHER
Hazardous weather outlook, Jun 18, 12:50 PM EST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
150 PM EDT FRI JUN 18 2010
INZ006>009-017-018-024>027-032>034-MIZ079>081-OHZ001-002-004-005-015-
016-024-025-191800-
LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
150 PM EDT FRI JUN 18 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A LINE OF THUNDERSTORMS WILL LIKELY BEGIN TO AFFECT PORTIONS OF
EASTERN INDIANA AND NORTHWESTERN OHIO DURING THE EVENING HOURS.
DAMAGING WINDS WILL POSE THE GREATEST THREAT FROM THIS LINE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY SATURDAY THROUGH WEDNESDAY.
SOME OF THE STORMS COULD BE SEVERE SOUTHEAST OF A MONTICELLO TO
COLDWATER LINE ON SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND
THIS EVENING.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ003>005-012>016-020-022-023-LMZ043-046-MIZ077-078-191800-
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITE-CASS IN-MIAMI-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS
150 PM EDT FRI JUN 18 2010 /1250 PM CDT FRI JUN 18 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A LINE OF STRONG TO SEVERE THUNDERSTORM WILL BE APPROACHING
WESTERN INDIANA...SOUTHWESTERN MICHIGAN AND THE ADJACENT WATERS OF
LAKE MICHIGAN BETWEEN 5 AND 7 PM EDT AND CONTINUE EASTWARD THIS
EVENING. THE MAIN THREAT FROM THIS LINE WILL BE DAMAGING
WINDS...POTENTIALLY AS HIGH AS 70 MPH. LARGE HAIL AND AN ISOLATED
TORNADO CANNOT BE RULED OUT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY SATURDAY THROUGH WEDNESDAY.
SOME OF THE STORMS COULD BE SEVERE SOUTHEAST OF A MONTICELLO TO
COLDWATER LINE ON SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND
THIS EVENING.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
FISHER
In the hours before
Special weather statement, Jun 18, 5:02 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
602 PM EDT FRI JUN 18 2010
INZ003>006-008-012>017-020-022>024-MIZ077>079-190030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH-
BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...KENDALLVILLE...
LIGONIER...ALBION...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...MONTICELLO...
BROOKSTON...MONON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON
602 PM EDT FRI JUN 18 2010 /502 PM CDT FRI JUN 18 2010/
...LINE OF SEVERE THUNDERSTORMS TO SWEEP THROUGH NORTHWEST INDIANA
AND SOUTHWEST MICHIGAN LATE THIS AFTERNOON AND EVENING...
PARTY SUNNY...HOT AND HUMID CONDITIONS ARE IN PLACE ACROSS THE AREA
THIS AFTERNOON BUT DO NOT BE DECEIVED...AS A FAST MOVING LINE OF
SEVERE THUNDERSTORMS WITH WIDESPREAD DAMAGING WINDS IS RACING
EASTWARD OUT OF NORTHEAST ILLINOIS.
CURRENT INDICATIONS PLACE THIS LINE INTO THE SOUTH BEND AREA
TOWARD 630 PM EDT...GOSHEN AND ELKHART 645 PM...WARSAW...ROCHESTER
AND LAGRANGE AROUND 7 PM EDT AND COLUMBIA CITY TOWARD 730 PM EDT.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD WIND
DAMAGE IN THE CHICAGO AREA AND WILL APPROACH THE AREA VERY RAPIDLY
LATE THIS AFTERNOON AND EVENING. THOSE WITH OUTDOOR PLANS THIS
EVENING SHOULD BE PREPARED TO SEEK SHELTER QUICKLY SHOULD
THREATENING WEATHER APPROACH.
Local storm report, Jun 18, 5:07 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
607 PM EDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL TRAIL CREEK 41.70N 86.86W
06/18/2010 E0.88 INCH LAPORTE IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1000706
CEOLocal storm report, Jun 18, 5:09 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
609 PM EDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL MICHIGAN CITY 41.71N 86.90W
06/18/2010 M1.00 INCH LAPORTE IN TRAINED SPOTTER
MEASURED 70-80 MPH. LARGE TREE BRANCHES DOWN.
&&
EVENT NUMBER IWX1000707
CEOLocal storm report, Jun 18, 5:10 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
610 PM EDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND GST WANATAH 41.43N 86.90W
06/18/2010 E70 MPH LAPORTE IN TRAINED SPOTTER
TREE BRANCHES DOWN
&&
EVENT NUMBER IWX1000708
CEOLocal storm report, Jun 18, 5:11 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND GST LA PORTE 41.61N 86.72W
06/18/2010 M64 MPH LAPORTE IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1000709
CEOThunderstorm Wind, Berrien
- When
- June 18, 5:25 PM EST to 5:26 PM EST
- Where
- Berrien County, 0.86 mi NE of New Buffalo
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.790, -86.740
Numerous reports of trees and power lines down.
Thunderstorm Wind, Berrien
- When
- June 18, 5:39 PM EST to 5:40 PM EST
- Where
- Berrien County, 0.51 mi E of Buchanan
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.830, -86.360
Thunderstorm Wind, Berrien
- When
- June 18, 5:43 PM EST to 5:44 PM EST
- Where
- Berrien County, (Beh)ross Arpt Bntn
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.130, -86.430
Thunderstorm Wind, Berrien
- When
- June 18, 5:46 PM EST to 5:47 PM EST
- Where
- Berrien County, Niles
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 41.830, -86.250
Nine power poles snapped.
Thunderstorm Wind, Berrien
- When
- June 18, 5:49 PM EST to 5:50 PM EST
- Where
- Berrien County, Galien
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 41.800, -86.500
Thunderstorm Wind, Cass
- When
- June 18, 5:50 PM EST to 5:51 PM EST
- Where
- Cass County, 2.07 mi NW of Barron Lake
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Amateur Radio
- Coordinates
- 41.850, -86.200
A tree fell into a house and collapsed the bathroom wall.
Thunderstorm Wind, Berrien
- When
- June 18, 5:52 PM EST to 5:53 PM EST
- Where
- Berrien County, 0.69 mi N of St Joseph
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.110, -86.480
Thunderstorm Wind, Berrien
- When
- June 18, 6:00 PM EST to 6:01 PM EST
- Where
- Berrien County, 0.51 mi E of Buchanan
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.830, -86.360
Thunderstorm Wind, Cass
- When
- June 18, 6:24 PM EST to 6:25 PM EST
- Where
- Cass County, 0.51 mi E of Vandalia
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 41.920, -85.910
Power was also out along M-60.
Thunderstorm Wind, St. Joseph
- When
- June 18, 6:36 PM EST to 6:37 PM EST
- Where
- St. Joseph County, Three Rivers Arpt
- Measured
- 69 kt (79 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 41.970, -85.600
Peak wind measured at KHAI.
Thunderstorm Wind, Berrien
- When
- June 18, 6:40 PM EST to 6:41 PM EST
- Where
- Berrien County, 0.69 mi N of St Joseph
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 42.110, -86.480
Thunderstorm Wind, Branch
- When
- June 18, 6:47 PM EST to 6:48 PM EST
- Where
- Branch County, 0.51 mi W of Sherwood
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.000, -85.240
Fire department estimates gusts of 60 to 70 mph with numerous trees down.
Thunderstorm Wind, St. Joseph
- When
- June 18, 6:49 PM EST to 6:50 PM EST
- Where
- St. Joseph County, 0.52 mi W of White Pigeon
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.800, -85.640
Numerous trees and power lines down.
Thunderstorm Wind, Branch
- When
- June 18, 6:58 PM EST to 6:59 PM EST
- Where
- Branch County, 0.51 mi W of Union City
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.070, -85.140
Numerous trees and power lines down.
Thunderstorm Wind, Branch
- When
- June 18, 6:59 PM EST to 7:00 PM EST
- Where
- Branch County, 0.86 mi SW of Bronson Arpt
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.870, -85.190
Numerous trees and power lines down.
Thunderstorm Wind, St. Joseph
- When
- June 18, 7:19 PM EST to 7:20 PM EST
- Where
- St. Joseph County, 1.72 mi NE of Oakwood
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.800, -85.530
A 40 foot tall, 1 foot diameter tree was down.
Thunderstorm Wind, Branch
- When
- June 18, 7:42 PM EST to 7:43 PM EST
- Where
- Branch County, 0.86 mi SW of Bronson Arpt
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 41.870, -85.190
Law enforcement reported widespread power outages and a tree that fell on a car.
Thunderstorm Wind, Hillsdale
- When
- June 18, 7:59 PM EST to 8:00 PM EST
- Where
- Hillsdale County, 0.51 mi W of Hillsdale
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.920, -84.630
Trees and power lines down.
Thunderstorm Wind, Hillsdale
- When
- June 18, 8:43 PM EST to 8:44 PM EST
- Where
- Hillsdale County, 0.51 mi W of Hillsdale
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 41.920, -84.630
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Tennessee, June 18 to 25, 20106 deaths · 20 events
- Excessive Heat in Missouri, June 18 to 23, 201084 injured · 27 events
- Flash Flood and Hail in Illinois, June 18 to 19, 20101 death · 9 injured · $889,000 · 1 in hail · 89 events
- Hail and Damaging Winds in Indiana, June 18, 20101 death · $65,000 · 1 in hail · 51 events
- Damaging Winds and Lightning Strike in Michigan, June 18, 20101 death · $98,000 · 61 kt wind · 26 events
- Tornado and Flash Flooding in Iowa, June 18, 2010$1.1 million · EF0 · 84 events
- Flash Flooding and Hail in Iowa, June 18 to 19, 20102 injured · $1.0 million · 1 in hail · 68 events
- Flash Flood and Hail in Illinois, June 18, 20108 injured · $290,000 · 1 in hail · 29 events
- Damaging Winds in Wisconsin, June 18, 2010$245,000 · 70 kt wind · 19 events
- Flash Flood and Hail in Illinois, June 18 to 19, 2010$243,000 · 52 kt wind · 14 events
- Flash Flood and Damaging Wind in Alabama, June 18, 2010$217,000 · 55 kt wind · 3 events
- Flood and Hail in Indiana, June 18 to 19, 2010$70,000 · 70 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 235867, 235868, 235883, 235869, 235884, 235870, 235871, 235872, 235886, 235887, 235888, 235890, 235873, 235874, 235875, 235876, 235877, 235878, 235882.